MathSciNet Relay Station
MathSciNet bibliographic data
MR1126193 (92k:49027) 49J52 (26B25 47N10)
Correa, R.; Jofré, A.; Thibault, L. Characterization of lower semicontinuous convex functions. Proc. Amer. Math. Soc. 116 (1992), no. 1, 67–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement